Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, Number 5, Pages 69–71 (Mi vmumm2590)  

This article is cited in 5 scientific papers (total in 5 papers)

Short notes

Exceptional set of vector bundles on the variety $V_5$

D. O. Orlov


Full text: PDF file (448 kB)

Bibliographic databases:
UDC: 512.723
Received: 26.11.1990

Citation: D. O. Orlov, “Exceptional set of vector bundles on the variety $V_5$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, no. 5, 69–71

Citation in format AMSBIB
\Bibitem{Orl91}
\by D.~O.~Orlov
\paper Exceptional set of vector bundles on the variety $V_5$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1991
\issue 5
\pages 69--71
\mathnet{http://mi.mathnet.ru/vmumm2590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1294662}
\zmath{https://zbmath.org/?q=an:0753.14012}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2590
  • http://mi.mathnet.ru/eng/vmumm/y1991/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bondal, A. E. Polishchuk, “Homological properties of associative algebras: the method of helices”, Russian Acad. Sci. Izv. Math., 42:2 (1994), 219–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  crossref  mathscinet  zmath
    3. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. G. Kuznetsov, “Derived Categories of Fano Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 110–122  mathnet  crossref  mathscinet  isi  elib  elib
    5. Alexey Elagin, Valery Lunts, “On full exceptional collections of line bundles on del Pezzo surfaces”, Mosc. Math. J., 16:4 (2016), 691–709  mathnet  crossref  mathscinet
  • Number of views:
    This page:19
    Full text:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021